# SDR SWIA200515282

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 1,270 hours, 790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON GROUND.   REPLACED FLAP PDU IAW MM 27-52-37. OPERATIONAL CHECK GOOD, PN 766359B, SNOFF 0543.
